I have stents in my heart, and a pacemaker/defribrulator
21 Jan 2010
Yes, Cozaar can cause diarrhea but I can't comment whether it can cause extreme diarrhea. Your doctor may be able to help you there.
If it is really bothersome please let your doctor know.
- Cozaar Information for Consumers
- Cozaar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cozaar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had open heart surgery in 2004, and take 50 mg/day. It has been recomended that I take it in the pm as opposed to the am.
1 answer • 20 Jul 2010
I have been taking calsitriol for a week now. since I started taking it I have been having a fast heart rate, diarrhea, vomiting, a metal taste in my ...
1 answer • 9 Sep 2010
I just started taking Cozaar.
1 answer • 13 May 2011
Day 4 diarrhea and sickness started. Getting worse and now on day 6. I've been taking it in the morning as the pharmasist said that's what ...
1 answer • 28 Jul 2014